MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,18FR,10ML,LF

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,18FR,10ML,LF
Catalog Number DYND11503
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility "the incident occurred post-operatively on the same day the patient underwent a prostatectomy.While experiencing abdominal pressure, the patient was sitting on the edge of the bed and subsequently laid back.At that moment, the foley catheter dislodged and fell out.Upon inspection, it was observed that the balloon was deflated, and a plastic component was missing from the catheter assembly".Per the facility "following the event, the urologist was required to intervene and perform a cystoscopic procedure to retrieve the missing plastic piece from the patient's bladder.A new foley catheter was then re inserted".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility "the incident occurred post-operatively on the same day the patient underwent a prostatectomy.While experiencing abdominal pressure, the patient was sitting on the edge of the bed and subsequently laid back.At that moment, the foley catheter dislodged and fell out.
 
Additional Manufacturer Narrative
Updated: b4, d4, d9, g3, g6, h2, h3, h6.

Common Device Name
CATHETER,FOLEY,100%SILICONE,18FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22095753
Report Number1417592-2025-00257
Device Sequence Number12729383
Product Code EZL
UDI-Device Identifier10080196845460
UDI-Public10080196845460
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11503
Device Lot Number592240811
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown